# SDR FDKA200706292

- Difficulty date: June 21, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 16,143 hours, 14,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6061 RIC-MCO (0409 PHX LCL).  MAIN CABIN DOOR DIFFICULT TO CLOSE.  MX ADJUSTED DOOR HANDLE.
